# SDR 2023F00269

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: General aviation
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 0206
- Aircraft time: 4,330 hours, 2,964 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693132523
- Condition: Corroded
- Location: Zone 300
- Part time: 4,330 hours, 2,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT VERTICAL STABILIZER SKIN JUST BELOW TOP CAP. LOCATED UNDERNEATH FILLET SEAL COVERING SEAM BETWEEN PARTS. REMOVED CORROSION, VERIFIED NO CRACK INDICATIONS, AND MEASURED REMAINING THICKNESS OF MATERIAL. SUBMITTED TO ENGINEERING AND FOUND TO BE MINOR IN SCOPE. REPLACED ALL SURFACE TREATMENT AND PROTECTION IAW NJA RFTS-109082 AND CE-680A MM 51-20-01.
